|vaccination and preganacy
May 15, 2002
I just completed my third and last hepatitis B vaccination for job related reasons. However, The month I received my last shot I also found out I was pregnant. Will this last vaccination shot have ill effects for my unborn child?
Response from Dr. Dieterich
The vaccine should not be an issue, it is only a protein. You are better off vaccinated. Good luck with the pregnancy! DTD
Adefovir and LAM
- Rash After Giving Oral Worried I Have HIV
- Sore Throat After Broken Condom Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
- Bacteria That Causes Hepatitis B
- 8 Week Test Negative Conclusive
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.